# SDR USAA001121

- Difficulty date: August 1, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 37,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LUG AND BUSHING CORRODED .25 INCH, LEFT HORIZ STAB UPPER ATTACH BOLT FRONT SPAR.  CORROSION LEVEL 1.  REMOVED CORROSION PER SRM 55-10-10.  (M)
